On an analogue of the Bäcklund transformation for Riccati ordinary differential equations
Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 298-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_2_a11,
author = {A. K. Prikarpatskii},
title = {On an analogue of the {B\"acklund} transformation for {Riccati} ordinary differential equations},
journal = {Doklady Akademii Nauk},
pages = {298--301},
year = {1980},
volume = {253},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a11/}
}
A. K. Prikarpatskii. On an analogue of the Bäcklund transformation for Riccati ordinary differential equations. Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 298-301. http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a11/